# SDR UIEA2021012100098

- Difficulty date: January 14, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,439 hours, 20,645 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 7PWC
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INITIAL LEVEL OFF AT CRUISE FL410 UPPER EICAS DISPLAY INFORMATION BLURRED ALMOST UNREADABLE FOLLOWED BY SYMBOL GENERATOR FAILURE CA'S ADI.  PRESSED EFI BUTTON TO ALT CORRECTING THE ADI DISPLAY INFORMATION SOON AFTER CA'S ADI FAILED IN EFI ALT MODE.  DE-SELECTING ALT MODE DID NOT CORRECT THE PROBLEM.  CA ADI CIRCUIT BREAKER POPPED FOLLOWED BY STRONG ODOR THAT LATER DISSIPATED DURING DECENT BACK TO HNL.  NO EICAS MESSAGES WERE ASSOCIATED TO ADI OR EICAS.  PERFORMED TROUBLESHOOTING OF CAPT ADI AND FOUND IT TO BE SHORTED.  REMOVED AND REPLACED ADI, IAW AMM 34-22-03 AND AMM 34-22-00.  OPERATIONS CHECKS GOOD AT THIS TIME.  ALSO CHECKED COOLING OF ADI, IAW AMM 33-16-00 FOUND TO BE GOOD.  INSTALLED LOWER EICAS DISPLAY, PER AMM 31-41-01, OPERATIONS NORMAL.  P/N-OFF-622-7999-003, S/N-OFF-4689. ITEM 5: REMOVED AND REPLACED LEFT PACK TEMP CONTROLER, IAW AMM 21-51-19.  OPERATIONS CHECKS ARE NORMAL.  P/N-OFF-625946-9 S/N-OFF-0826-4184.  ITEM 6: VALVE ASSEMBLY, IAW AMM 21-51-11.  P/N-OFF-396496-1 S/N-OFF-392.  REMOVED AND REPLACE LT PRIMARY HEAT EXCHANGER, PER AMM 21-51-02 P/N-OFF-194270-3 S/N-OFF-1.  ITEM NR 8 REMOVED AND REPLACED LT SECONDARY HEAT EXCHANGER, IAW AMM21-51-02.  P/N-OFF-194272-2 S/N-OFF-58-1184.  ITEM NR 9 REMOVED AND REPLACED RT PRIMARY HEAT EXCHANGER, IAW AMM 21-51-02 P/N-OFF-194270-3 S/N-OFF-70-1729.  ITEM NR 10 REMOVED AND REPLACED RT SECONDARY HEAT EXCHANGER, IAW AMM 21-15-02 P/N-OFF-194272-3 S/N-OFF-31-1966. ITEM NR 11 REMOVED AND REPLACED CAPT EADI, PER WO 6734A194 P/N-OFF-622-7998-003 S/N-OFF-7PWC.  ITEM NR 12 REMOVED AND REPLACED TOP EICAS PER EO 6734A194. P/N-OFF-622-7999-003 S/N-OFF-5324.  ITEM NR 13 REMOVED AND REPLACED CAPT EHSI, PER EO6734A194 P/N-OFF-622-7999-013 S/N-OFF-5398.  ITEM NR 17 REMOVED AND REPLACED LOWER EICAS SCREEN, IAW EO6734A194 P/N-OFF-6227999-003 S/N-OFF-2050.  ITEM NR 19 REMOVED AND REPLACED LT PACK LOW LIMIT VALVE IAW AMM21-51-11. P/N-OFF-3289696-1 S/N-OFF-2151.
